Замыкания линейной оболочки одной системы функций

Ю.А. Казьмин

Sibirskij matematiceskij zurnal (1977)

  • Volume: 18, Issue: 4, page 799-805
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Казьмин, Ю.А.. "Замыкания линейной оболочки одной системы функций." Sibirskij matematiceskij zurnal 18.4 (1977): 799-805. <http://eudml.org/doc/61650>.

author = {Казьмин, Ю.А.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {functions of bounded variation; interpolation basis},
language = {rus},
number = {4},
pages = {799-805},
publisher = {Izd. AN SSSR},
title = {Замыкания линейной оболочки одной системы функций},
url = {http://eudml.org/doc/61650},
volume = {18},
year = {1977},

AU - Казьмин, Ю.А.
TI - Замыкания линейной оболочки одной системы функций
JO - Sibirskij matematiceskij zurnal
PY - 1977
VL - 18
IS - 4
SP - 799
EP - 805
LA - rus
KW - functions of bounded variation; interpolation basis
UR - http://eudml.org/doc/61650
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.